Carleman inequalities and inverse problems for the Schrödinger equation - Archive ouverte HAL Access content directly
Journal Articles Comptes Rendus. Mathématique Year : 2008

Carleman inequalities and inverse problems for the Schrödinger equation

Abstract

In this Note, we derive new Carleman inequalities for the evolution Schrödinger equation under a weak pseudoconvexity condition, which allows us to use weights with a linear spatial dependence. As a result, less restrictive boundary or internal observation regions may be used to obtain the stability for the inverse problem consisting in retrieving a stationary potential in the Schrödinger equation from a single boundary or internal measurement, respectively.

Dates and versions

hal-00600668 , version 1 (15-06-2011)

Identifiers

Cite

Alberto Mercado, Axel Osses, Lionel Rosier. Carleman inequalities and inverse problems for the Schrödinger equation. Comptes Rendus. Mathématique, 2008, 346 (1-2), pp.53-58. ⟨10.1016/j.crma.2007.11.014⟩. ⟨hal-00600668⟩
131 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More